Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flem85

Strange Experience Post Accutane

Recommended Posts

Hello!

After my course of accutane ive battled redness, larger pores uneven, skin tone and red spots (not acne)

the strangest thing is a week ago i was lying with the flu and a fever. The third day in I woke up and felt shit as i do when i have the flu, but when i saw in the mirror my color was even, the pores was gone and my skin looked amazing.

It lasted out the day and than it went back to the same.

In hadnt used any produckts or done anything different for some time.

Anyone have any ideas WHY?? hoe is it possible?? and this was a huge transformation!!

Share this post


Link to post
Share on other sites

Maybe because you were lying down most of the time? When I wake up in the morning my face looks more plump and more even.

Share this post


Link to post
Share on other sites

When did you stop taking Accutane?

I stopped taking accutane 1 april 2011

thrillpink:

But it should be that way every morning. Its soon one year after stopping the pill :o

It was so fantastic because than i know something CAN be done. I should go for some testing that day :( see what was different from all the other days.

it was so strange :o

can the reness i experience be some infection in the body?? oh and yes after tane`ive developed the last two months itching all over the body. When i scratch it it turns to a red patch and many tiny fleshcolored bumps appear

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×